Existence Solution for 5th Order Differential Equations under Some Conditions  被引量:2

Existence Solution for 5th Order Differential Equations under Some Conditions

在线阅读下载全文

作  者:Sayada Nabhan Odda 

机构地区:[1]不详

出  处:《Applied Mathematics》2010年第4期279-282,共4页应用数学(英文)

摘  要:We study a nonlinear differential equations in the Banach space of real functions and continuous on a bounded and closed interval. With the help of a suitable theorems (fixed point) and some boundary conditions, the 5th order nonlinear differential equations has at least one positive solution.We study a nonlinear differential equations in the Banach space of real functions and continuous on a bounded and closed interval. With the help of a suitable theorems (fixed point) and some boundary conditions, the 5th order nonlinear differential equations has at least one positive solution.

关 键 词:FIXED-POINT THEOREM BANACH Space Nonlinear 5th Order Differential EQUATIONS 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象